Time Scale Inequalities of the Ostrowski Type for Functions Differentiable on the Coordinates
Eze R. Nwaeze (),
Seth Kermausuor () and
Ana M. Tameru ()
Abstract and Applied Analysis, 2018, vol. 2018, 1-10
In 2016, some inequalities of the Ostrowski type for functions (of two variables) differentiable on the coordinates were established. In this paper, we extend these results to an arbitrary time scale by means of a parameter . The aforementioned results are regained for the case when the time scale . Besides extension, our results are employed to the continuous and discrete calculus to get some new inequalities in this direction.
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:1802578
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().